# SDR ABXA9700608

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910634ABX1
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 88-24-08, FOUND LEFT MLG INBOARD DOOR CRACKED AT FORWARD UPPER CORNER.  REPLACED DOOR IAW DC-9 SUPPLEMENTAL M/M 32-12-01.
